MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE T3-I4 R; KNEE CEMENTED TIBIAL TRAY

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE T3-I4 R; KNEE CEMENTED TIBIAL TRAY
Catalog Number 02.12.T3I4R
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
At about 1 year from the primary, the patient came in reporting anterior pain due to loosening of the tibial tray.The surgeon revised the tibial tray and resurfaced the natural patella.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 08 january 2024: lot 2210623: (b)(4) items manufactured and released on 25-aug-2022.Expiration date: 2027-aug-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by medical affairs department: one year after primary cemented tka, the patient complains about anterior knee pain.The patella had not been resurfaced.We understand that the main cause for further surgery was the need to treat the patello-femoral joint, so we would consider it disease progression.However, once the joint was opened, some doubts arose about the stability of the tibial component, and they decided to exchange it to a new one.From the radiographs supplied, we cannot detect a mobilization of the tray or a defect in the implantation, so we assume that the exchange has been carried out for prudence, a thoroughly understandable decision.No reason to suspect a faulty device.

Brand Name
GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE T3-I4 R
Common Device Name
KNEE CEMENTED TIBIAL TRAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18613587
Report Number3005180920-2024-00017
Device Sequence Number7565650
Product Code JWH
UDI-Device Identifier07630030827143
UDI-Public07630030827143
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.12.T3I4R
Device Lot Number2210623
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2024
Initial Report FDA Received Date01/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale
Patient Weight117 KG